# SDR DXTA2023022781230

- Difficulty date: February 24, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 5,748 hours, 3,885 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: 99127502
- Part serial: 00224
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOVED GEAR HANDLE TO THE DOWN POSITION AND GEAR WOULD NOT EXTEND.   FOLLOWED QRH AND EXTENDED THE GEAR WITH THE BLOWDOWN BOTTLE. GEAR CONTROL HANDLE REPLACED. UPON PLACING THE AIRCRAFT IN THE HANGAR NOTED HYDRAULIC FLUID DRIPPING FROM THE EMERGENCY GEAR BLOW DOWN  DISCHARGE LINE ON RH NOSE AND PUDDLE FORMING ON THE GROUND. ACCESSED AND INSPECTED THE NLG BLOW DOWN BOTTLE AND NOTED THE N2 SERVICE TO BE 200 PSL LOW. TECHS REMOVED THE .DISCHARGE LINE FROM THE BLOW DOWN BOTTLE ASSEMBLY AND FLUSHED THE LINE AS REQUIRED. CONTINUED TO MONITOR BOTTLE DISCHARGE FITTING NOTING BOTTLE CONTINUED TO LEAK FLUID WITH AND WITHOUT HYDRAULIC PRESSURE APPLIED: CONTACTED MCC WITH OUR PLACING, PLACED REPLACEMENT EMERGENCY GEAR BLOW DOWN BOTTLE ASSEMBLY ON ORDER. REMOVED FAULTY EMERGENCY GEAR EXTENSION BOTTLE P/N 9914678-3 S/N 8514 AND INSTALLED NEW BOTTLE P/N 9914678-3 S/N 11371 IAW CE680A MM C~.32-34-30. CONNECTED EXTERNAL ELECTRICAL AND HYDRAULIC POWER AS REQUIRED. PERFORMED EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE SERVICING IAW CE680A MM CH.12-10-45. JACKED AIRCRAFT IAW CE680A MM CH,07-10-10, POWERED AIRCRAFT AS REQUIRED, PERFORMED EMERGENCY LANDING GEAR EXTENSION SYSTEM FUNCTIONAL CHECK IAW CE680A MM CH,32-34-00. PERFORMED HYDRAULIC SYSTEM BLEEDING IAW CE680A MM CH.12-10-30. PERFORMED EMERGENCY GEAR EXTENSION PNEUMATIC BOTTLE SERVICING IAW CE680A MM CH.12-10-45, PERFORMED HYDRAULIC SYSTEM SERVICING IAW CE680A MM CH.12-10-30, POWERED DOWN AIRCRAFT AND CLOSED ALL ACCESS AS REQUIRED. DISCONNECTED EXTERNAL ELECTRICAL AND HYDRAULIC POWER AS REQUIRED. DOWN JACKED AIRCRAFT AND REMOVED 3EA JACK PADS IAW CE680A MM CH.7-10-10, UPON PLACING THE AIRCRAFT IN THE HANGAR FOR JACKING/BLEEDLNG . PERFORMED LANDING GEAR OPERATIONAL CHECK IAW CE680A MM CH.32-00-00 WITH NO DEFECTS NOTED.  ORIG SUB DATE: 02-27-2023
